Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Abdominal pain, sonography shows vascular calcification in kidney. Have hypertension and stunt. Taking Telma

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
SIR MY FATHER AGED 70 YRS ,HYPERTENSIVE WITH STUNT 5 YRS BACK,,,TAKING TELMA 40 MG,METXL 50 AND ASPRIN . ALL OF A SUDDEN HE WAS WITH LIGHT PAIN IN LEFT SIDE OF ABDOMEN AND DOCTOR(PHYSICIAN ) ADVISE TOTOAL ABDOMEN U/SONOGRAPHY...THE IMPRESSIONS ARE ............VASCULAR CALCIFICATION IN BOTH KIDNEYS.,,SERUM CREATIN (1.0)...SIR PLEASE ADVICE US WILL THIS CALCIFICATION IS A VERY SPEEDY PROCRESS AND WILL HIS KIDNES AND HEART GET DAMAGED SOON OR WILL IT TAKE TIME AT LEAST 5 YRS ....WAHT SHOULD BE OUR NEXT STEP,,,,PL ADVICE US WE DONT WANT TO LOOSE HIM.
Posted Sat, 15 Sep 2012 in Kidney Conditions
 
 
Answered by Dr. G.Srinivasan 9 minutes later
Hi Mr AAAAA
Thanks for your query to XXXXXXX
It does not look serious the way described. Since his renal function is normal there is no urgency.
I can comment better if u can write the exact report or upload the report and images.
Awaiting ur reply
Regards
DR GS
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor